# SDR FDEA201901120113

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 51,035 hours, 23,427 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: 1166451
- Condition: Broken
- Location: Heater
- Component: Heater
- Component part number: 1166451
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE F/O TURNMED ON FOOT HEATER AND A SPARK AND A POP WAS FOLLOWED BY ELECTRICAL SMOKE. TURNED HEATER OFF AND SMOKE DISSIPATED. FOUND WIRES TO F/O LEFT FOOT HEATER BROKEN. REPAIRED BROKEN WIRES PER SWP CHAPTER 20-30 REFERENCING WIRING DIAGRAM 21-45-11. ALSO REMOVED AND REPLACED F/O LEFT FOOT HEATER PER MM 21-45. OPS CKS GOOD. A/C OK FOR SERVICE.
